# SDR SWAA2023051825822

- Difficulty date: April 10, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS727B+3; BS727B+20; BS727D+13; 747+2; 747+13; 767+14;787+6; 807+5; 827+16; 867+7. WL208.< OUT OF LIMITS PER SRM 53-00-52-1A-1. SEAT TRACK TO BE REPLACED.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1;[03] REMOVED CABIN SEAT TRACK LBL45 BS727B-887 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW SEAT TRACK FROM LBL 45 PART# ATSHFAB-100-316 LOT# 545484 PER B737-700 DWG 146A5300 REV B. OK TO INSTALL NEW SEAT TRACK.;[05] VERIFIED CORRECTION ACTION ITEM 3; OK TO INSTALL GIVEN.;[06] VERIFIED CORRECTION ACTION ITEM 4; OK TO INSTALL GIVEN.;[07] INSTALLED PASSENGER CABIN SEAT TRACK LBL45; FROM BS727B - BS887; WL208; PER SRM 51-40-02-0G-0 AND BOEING DWG 146A5300.;[08] CERTIFIED CORRECTIVE ACTION 7;[09] VERIFIED CORRECTIVE ACTIONS STEP 7.;[10] LOCATED AND DRILLED FLOOR PANEL HOLES IN SEAT TRACK BS 727B-887; LBL 45; WL 208 PER SRM 51-40-05;[11] VERIFIED CORRECTIVE ACTION #10 MEASUREMENT TABLE VERIFIED
